# SDR AALA202401186404

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A320*
- Aircraft serial: 5374
- Aircraft time: 34,048 hours, 13,903 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DESCENT FLIGHT ATTENDANT COMPLAINED OF LOUD NOISE FROM 4L DOOR. MAINTENANCE FOUND THE EVACUATION SLIDE BUSTLE STRAPS HANGING FROM THE LOWER DOOR SEAL AND STOWED THEM PER AMM 25-62-44.
